# SDR UPS05845122

- Difficulty date: July 11, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs1473 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 D-PIT FS 1473 LONG 34R LWR RETURN FLANGE ON INTERCOSTAL IN LONGERON HAS HEAVY EXFOLIATION 4.00".  REMOVED INTERCOSTAL ATTACH ANGLE AT STA 1473 LONG 34R IAW SRM 51-1-20D.  FABRICATED AND INSTALLED INTERCOSTAL ATTACH ANGLE AT STA 1473 LONG 34R IAW SRM 51-1-20D AND DWG 5616674.
